# SDR S01J72014

- Difficulty date: April 21, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: CTEXT
- Make and model: Boeing 747*
- Aircraft serial: 30761
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 2,993 hours, 509 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

REGISTRATION NUMBER - B18703NR 2 ENGINE, NR 2 VIB IND 4.1 UNITS, ENGINE LOST POWER. IAW SOP SHUTDOWN ENGINE AND ENGINE EXPERIENCED 3 HOURS WINDMILL.  BORESCOPE INSP FOUND NR 2 ENGINE ALL HPC 3RD STAGE BLADES DAMAGED SERIOUSLY. REPLACED NR 2 ENGINE AND RUN UP TEST NML.  INITIAL INVESTIGATION: HPC BORESCOPE INSPECTION FOUND, STG 1 BLADE: 2 EA BALDES TIP CURL, STG 2 BLADE:  SOME BLADES NICKS ON L/E.  STG 3 THRU STG 5 BLADE:  ALL BLADES FOUND SERIOUS DAMAGED (TEAR, LIBERATION, SEPARATION) ON AIRFOIL.  NR 2 ENGINE WAS REMOVED AND REPLACED, ENGINE RUN UP NORMAL.
